MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL COBALT¿ VR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC EUROPE SARL COBALT¿ VR MRI SURESCAN¿; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number DVPB3D4
Medical Device Problem Codes Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Pain (1994); Dizziness (2194); Confusion/ Disorientation (2553); Shock from Patient Lead(s) (3162); Presyncope (4410)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient received anti-tachycardia pacing (atp) and high voltage therapy from the single chamber implantable cardioverter defibrillator (icd) for possible atrial arrhythmia with rapid ventricular response that the device classified as ventricular fibrillation (vf).The patient experienced dizziness and/or presyncope.The icd remains in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported via the following clinic that the patient was hospitalized, and it was confirmed that the icd delivered inappropriate shock for atrial fibrillation (af) with rapid ventricular response.The patient also experienced pain and confusion.The icd was reprogrammed, and the patient¿s medication was adjusted.

Brand Name
COBALT¿ VR MRI SURESCAN¿
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
Manufacturer (Section G)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ   1131
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23972801
Report Number9614453-2026-00032
Device Sequence Number18395579
Product Code LWS
UDI-Device Identifier00763000178512
UDI-Public(01)00763000178512(17)220914
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/14/2022
Device Model NumberDVPB3D4
Device Catalogue NumberDVPB3D4
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/21/2026
Date Device Manufactured03/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M62 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age61 YR
Patient SexFemale
Patient Weight94 KG